Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    111. P. Niroomand (Joint with M. Parvizi),
    2-Nilpotent multipliers of a direct product of Lie algebras,
    Rend. Circ. Mat. Palermo (2016), DOI: 10.1007/s12215-016-0251-0  [abstract]   
     
    112. A. M. Rahmi (Joint with E. Mehdi-Nezhad),
    The annihilation graphs of commutator posets and lattices with respect to an element,
    J. Algebra Appl. (to appear) [abstract]   
     
    113. T. Nikazad (Joint with M. Abbasi),
    A unified treatment of some perturbed fixed point iterative methods with an infinite pool of operators,
    Inverse Problems (to appear) [abstract]   
     
    114. T. Nikazad (Joint with A. Abbasi and M. Mirzapour),
    Convergence of string-averaging method for a class of operators,
    Optimization Methods and Software (2016), DOI: 10.1080/10556788.206.1209500  [abstract]   
     
    115. M. Kamrani,
    Convergence of Galerkin method for the solution of stochastic fractional integro differential equations,
    Optik 127(2016), 10049-10057  [abstract]   
     
    116. E. Salavati (Joint with B. Z. Zangeneh),
    A maximal inequality for pth power of stochastic convolution integrals,
    J. Inequal. Appl. (2016), DOI: 10.1186/s13660-016-1094-0  [abstract]   
     
    117. K. Aziziheris (Joint with H. Sahrayi),
    Some character degree sets imply direct product,
    J. Algebra Appl. 15(2016), # 14 Pages  [abstract]   
     
    118. F. Ramezani (Joint with M. Tale Masouleh),
    Matching in Toeplitz graphs,
    Ars Combin. (to appear) [abstract]   
     
    119. S. Akbari and S. Zare (Joint with M. Kano),
    0-sum and 1-sum flows in regular graphs,
    Electron. J. Combin. 23(2016), #P2.37  [abstract]   
     
    120. A. R. Nasr-Isfahani,
    Singular equivalence of finite dimensional algebras with radical square zero,
    J. Pure Appl. Algebra (2016), DOI: 10.1016/j.jpaa.2016.05.022  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.